# SDR MALA976576

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 2436 · DC Regulator
- Part: Gcu
- Part number: 51539007B
- Condition: Failed
- Location: Lt Gc Gen
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT DC GEN DROPPED OFF LINE.  CREW FOLLOWED QRH, GEN RESET 10 MIN LATER LT DC GEN DROPPED OFF LINE AND WOULDN'T COME BACK ON LINE, UNTIL APPROX 10 MINUTES LATER.  AIRCRFAT RETURNED TO DTW.  MAINTENANCE REPLACED LT DC GCU.  ALL CHECKS GOOD.
